# SDR CALA9701120

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76073
- Make and model: Doug DC-10-30
- Aircraft serial: 46940
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs  1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 17 INCH CRACK ON PRESSURE BULKHEAD WEB AT STA 1521 BETWEEN Z= 74 AND 80.  FILLER, DOUBLER, AND A FINGER DOUBLER WERE FABRICATED AND INSTALLED IAW ECRA 5330-02559 AND SRM 53-20-00, FIGURE 6.
